MathSciNet Relay Station
MathSciNet bibliographic data
MR2465143 (2009j:35121) 35K20 (35B30 35B40 35B41 35K55 82D55)
Grasselli, Maurizio; Wu, Hao; Zheng, Songmu Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008), no. 4, 743–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement